# SDR DLM88030668

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 35,955 hours, 28,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8981501
- Part serial: 2559EL81533EQ
- Condition: Ruptured
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F, A

## Discrepancy

AFTER TAKE OFF LEFT PNEUMATIC SUPPLY DUCT RUPTURED, CAUSING A TAIL COMPARTMENT TEMP HIGH CONDITION, THERMALLY DISCHARGING BOTH FIRE BOTTLES. COCKPIT INDICATING TAIL COMP TEMP HIGH AND BOTH AGENT LOW LIGHTS.  AIRCRAFT PERFORMED AIR TURN BACK TO ATL.  REPLACED DUCT AND BOTTLES
